Integral representations and asymptotic expansion formulas of Mittag-Leffler-type function of two variables

Abstract


Special function generalizing Mittag-Leffler-type function for two variables is considered. Integral representations for this function in different variation range of arguments for a certain value of parameters is obtained. Asymptotic formulas and asymptotic properties of this function for large arguments is established. Theorems for these formulas and these properties are provided.

About the authors

Nikolay S Yashagin

Samara State Technical University

Email: nik-yashagin@yandex.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Огородников Е. Н., Яшагин Н. С. Постановка и решение задач типа Коши для дифференциальных уравнений второго порядка с дробными производными Римана- Лиувилля// Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 2010. - №1(20). - С. 24-36.
  2. Джрбашян М. М. Интегральные преобразования и представления функций в комплексной области. - М.: Наука, 1966. - 672 с.
  3. Маркушевич А. И. Теория аналитических функций. Т. 2: Дальнейшее построение теории. - М.: Наука, 1968. - 624 с.

Statistics

Views

Abstract - 16

PDF (Russian) - 1

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 1970 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies